| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the last fitting session, many channels did not produce any response, while others caused varying levels of facial stimulation.Reinsertion is considered, however no date has been scheduled and it is still to be determined whether the same device will be reinserted or replaced.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.